Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes breathlessness and dizziness?

my mother has hypertension since 40 years and have recently been shifted to Delzem, Mopressor, Sustac, Xplendid and Riplan combination. Her blood pressure since a month has been 130/60. She is constanly complaining of breathlessness and dizziness, which she never di earlier. Do I get her hypertension package changed?
Tue, 27 Dec 2016
Report Abuse
Question is related to
Diseases and Conditions ,  
Cardiologist 's  Response
hI
DILZEM IS A CALCIUM CHANNEL BLOCKER WHICH ALSO CAUSES BRADYCARDIA , HENCE ITS IMPORTANT TO MEASURE HEART RATE OF YOUR MOTHER , a lower heart rate can also cause dizziness.

dizziness CAN BE ALSO BECAUSE OF XPLENDID , STATIN CAN CAUSE MYALGIA ,AND WEAKNESS

Sustac is nito glycerine , they are venodilator and causes immediate drop in blood pressure , and can cause dizziness
a detailed review of medicines is required
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i haven t felt well for 6 days, I have shortness of breath that my inhaler (pro air) isn t helping and i cant get a deep breath. my blood pressure...

Recent questions on  Hypertension

doctor1 MD

Hi, I had a hysterectomy 12 years ago, ovaries out as well. My doctor put me on high dose oral premarin 0.625mg for 10 of those 12 years. I became...

doctor1 MD

i have been seeing my dr for 1year i have dangerously high bp heart palpertations all she wants to do is put me on antideppressants after being on...

doctor1 MD

Respected madam, I am an anaesthesiologist working in a sudivision hospital . Recently i had a pt of hypothyroidism going for cs. her starting BP...

doctor1 MD

I am having a fluttering bubbling feeling in my calves - mostly right one and sometimes lower left inside. I am worried it is a blood clot or...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...